# SDR GTIA96NK029

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PAX SEAT TRACKS FROM FS Y200 TO FS Y256 AT PLUS X23 AND -X47 CORRODED.  REPAIRED PAX SEAT TRACKS IAW SRM 53-05 FIG 4 SHEET 1.  (M)
